# SDR R61A201711190850

- Difficulty date: November 19, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000039
- Aircraft time: 31,574 hours, 20,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067659405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK - PASSENGER CABIN LT HAND I/B SEAT TRACK FR 20-34 HAS CORROSION.  REMOVED CORROSION ON LT I/B SEAT TRACK AT FRAME 31 MATERIAL LOSS MEASURES .009" DAMAGE FOUND TO BE OUT OF LIMITS. FABRICATED, LOCATED AND DRILLED AND INSTALLED REPAIR FILLER REF SRM 53-00-10/R01 REF SRM 51-43-03 AND 51-43-04 AND ETD2017-170-095829.
